# SDR UALA2010081102908

- Difficulty date: August 9, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 56,244 hours, 20,546 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: Door 2r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DOOR 2R WILL NOT ARM.  CONFIRMED DR 2R SLIDE ARMS NORMALLY, NO ARMED ECAM IN FLT DECK. SEE PREVIOUS HISTORY. MEL 2560R APPLIED.  REPLACED SLIDE ARM HANDLE PROXIMITY SWITCH 7WN2 IAW AMM. PRESSURIZED PLANE TO 5000', SLIDE MESSAGE STAYED.  ACP INSTALLATION INSP OF PROX SWITCH IAW MM.
